Simple transitive 2-representations of Soergel bimodules for finite Coxeter types

Marco Mackaay, Volodymyr Mazorchuk, Vanessa Miemietz, Daniel Tubbenhauer, Xiaoting Zhang

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)
2 Downloads (Pure)

Abstract

In this paper, we show that Soergel bimodules for finite Coxeter types have only finitely many equivalence classes of simple transitive 2-representations and we complete their classification in all types but H3 and H4.
Original languageEnglish
Pages (from-to)1585-1655
Number of pages71
JournalProceedings of the London Mathematical Society
Volume126
Issue number5
Early online date10 Feb 2023
DOIs
Publication statusPublished - May 2023

Cite this